Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ms18

Cyst Causing Swollen Eye?

Recommended Posts

Hello everyone you guys probably know me from my other thread how to help with inflammation ive been having a really tuff time with my acne lately. I went to my derm last week she put me on a new antibiotic called septra, A Bp face wash 9.8% morning and night and Differin 0.3% every other night. Well things have gotten better since then but about 2 days ago i got this what i think is a cyst right on my my cheek bone under my eye its been 2 days and my eye was pretty swelled up this morning. Has anyone ever had this happen its really annoying because my face is starting to get better and now i look like i got punched in the face. Here's a pic. It doesn't look that bad in the pic but its pretty puffy where it makes me squint a little bit. Ive tried icing it but after the ice wears off it goes back

post-181185-0-53875100-1347480165_thumb.

post-181185-0-53875100-1347480165_thumb.

Share this post


Link to post
Share on other sites

Ah looks painful man. Sorry you have to deal with that. I get bad styes like that at times and my eye looks a lot like that with the line that you have and the swelling. Septra is a good antibiotic and stabilized my breakouts when I was on it so hopefully it does the same for you. I would continue icing it regularly. I am not sure if it would be safe to do a cortisone shot right there but if your doctor would agree to it, I would go for that. Otherwise, just ice and time.

Share this post


Link to post
Share on other sites

Ah looks painful man. Sorry you have to deal with that. I get bad styes like that at times and my eye looks a lot like that with the line that you have and the swelling. Septra is a good antibiotic and stabilized my breakouts when I was on it so hopefully it does the same for you. I would continue icing it regularly. I am not sure if it would be safe to do a cortisone shot right there but if your doctor would agree to it, I would go for that. Otherwise, just ice and time.

Did you experience any side effects from septra? I took it for about a week and ive been so tired and achy everyday my derm took me off of it for now i haven't taken it in a day but i still feel like crap. I've been icing it regularly it just swells back up after i take the ice off

Share this post


Link to post
Share on other sites

Nothing severe. But I feel like I did experience side effects. I had random sore throats in the middle of the night. On my forearms, they turned a weird red color but never itchy or anything. It was very strange. I also had about 5 random bruises in the 3 months that I was on it that came out of nowhere and they were really green and painful.

It's good that your derm took you off as you could be vulnerable to a worse allergic reaction than what I experienced. In your case, I would try to find another antibiotic at least for the next few months to give your topicals time to work. Have you looked into Accutane? Terrible drug and a gamble but it has helped millions of people and many have escaped with no serious side effects. It's really about whatever you consider the lesser of 2 evils between severe acne and possible long term Accutane side effects. Definitely not for everyone though.

Also, I see you are on Differin .3. When I was 19, that was the first prescription topical that I used. While my acne was never severe, it completely cleared me after 3 months and kept me clear for 3 years before my acne came back 3 years ago. I am talking about 20 total pimples in 3 years. Good luck.

Edited by spartan32

Share this post


Link to post
Share on other sites

Nothing severe. But I feel like I did experience side effects. I had random sore throats in the middle of the night. On my forearms, they turned a weird red color but never itchy or anything. It was very strange. I also had about 5 random bruises in the 3 months that I was on it that came out of nowhere and they were really green and painful.

It's good that your derm took you off as you could be vulnerable to a worse allergic reaction than what I experienced. In your case, I would try to find another antibiotic at least for the next few months to give your topicals time to work. Have you looked into Accutane? Terrible drug and a gamble but it has helped millions of people and many have escaped with no serious side effects. It's really about whatever you consider the lesser of 2 evils between severe acne and possible long term Accutane side effects. Definitely not for everyone though.

Also, I see you are on Differin .3. When I was 19, that was the first prescription topical that I used. While my acne was never severe, it completely cleared me after 3 months and kept me clear for 3 years before my acne came back 3 years ago. I am talking about 20 total pimples in 3 years. Good luck.

Yeah i had a 1 random sore throat and i would experience like fullness in my neck and throat while i layed down, also i had these weird sensations in my throat like on the side of almost like a muscle spasm feeling. They will probably put me back on another antibiotic when i get my culture samples back on Friday to see if i have an infection growing. I have looked into accutane i've read alot about it and im not to thrilled about it but my derm wants me to take the lowest dose when i start to clear up a little bit. I had also used differin in the past last year i had a pretty bad breakout around the same time and differin got me clear in like 2 months hopefully it will help me now.

Share this post


Link to post
Share on other sites

I just recently experienced some swelling under my eye because of my cysts that was near it (it was on the corner of my eye near my ears) and it bothered me a lot because i felt like I was squinting all day and it kept putting pressure towards my eyeballs so it wasnt very pleasant. However, the swelling did went away now after three days and my cysts got smaller too at the same time. I honestly, didn't do much but waited for the swelling to go down. Oh! I did started to do a oatmeal face mask maybe that helped my swelling or cyst to calm down. Not too sure

Share this post


Link to post
Share on other sites

I just recently experienced some swelling under my eye because of my cysts that was near it (it was on the corner of my eye near my ears) and it bothered me a lot because i felt like I was squinting all day and it kept putting pressure towards my eyeballs so it wasnt very pleasant. However, the swelling did went away now after three days and my cysts got smaller too at the same time. I honestly, didn't do much but waited for the swelling to go down. Oh! I did started to do a oatmeal face mask maybe that helped my swelling or cyst to calm down. Not too sure

the swelling has gone down alot and the cyst is subsiding to thanks

Share this post


Link to post
Share on other sites

Gosh I used to get a cyst on the side of my nose by my eye, which made my one eye look smaller than the other. I used to hate that!! I remember putting an ice cube on the area. It helped a little, you can try. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×